American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 161-163
DOI: 10.12691/ajams-3-4-5
Open AccessArticle

Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces

K. Prudhvi1,

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India

Pub. Date: August 02, 2015

Cite this paper:
K. Prudhvi. Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces. American Journal of Applied Mathematics and Statistics. 2015; 3(4):161-163. doi: 10.12691/ajams-3-4-5

Abstract

In this paper, we prove a unique common fixed point theorem for weakly contractive three mappings in cone metric spaces. Our results generalize and extend some recent results in the literature.

Keywords:
Fixed point common fixed point regular cone weakly compatible

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M.Abbas, G.Jungck, Common fixed point results for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl. 341 (2008) 416-420.
 
[2]  I. Altun, G. Durmaz, Some fixed point theorems on ordered cone metric spaces, Rend. Ciric. Mat. Palermo, 58(2009) 319-325.
 
[3]  M. Arshad, A. Azam, P.Vetro, Some common fixed point result in cone metric spaces, Fixed Point Theory and Applications, 11(2009)(Article ID 493965).
 
[4]  B.S.Choudhury and N.Metiya, Fixed points of weak contractions in cone metric spaces, Nonlinear Anal. 72(2010), 1589-1593.
 
[5]  P.N.Dutta and B.S. Choudary , A generalization of contraction principle in metric spaces, Fixed Point Theory and Applications 2008(2008), Article ID 406368, 8pp.
 
[6]  L. G. Huang, X. Zhang, Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl. 332(2007)1468-1476.
 
[7]  Hui-ru Zhao, Byung-Soo Lee and Nan-jing Huang , Common fixed points for generalized weakly contractive mappings in cone metric spaces, Nonlinear Analysis Forum 16, (2011), pp.77-84.
 
[8]  D. IIic,V. Rakocevic, Common fixed points for maps on cone metric space, J. Math. Anal. Appl. 341(2008)876-882.
 
[9]  G.Jungck, Common fixed points for noncontinuous nonself maps on non-metric spaces, Far East J.Math. Sci.4(1996), 199-215.